MathSciNet Relay Station
MathSciNet bibliographic data
MR1758239 11F25 (11G40 11L07 37D40 81Q50)
Kurlberg, Pär; Rudnick, Zeév Hecke theory and equidistribution for the quantization of linear maps of the torus. Duke Math. J. 103 (2000), no. 1, 47–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement